×

zbMATH — the first resource for mathematics

Quadratic differentials and foliations. (English) Zbl 0415.30038

MSC:
30F30 Differentials on Riemann surfaces
32G15 Moduli of Riemann surfaces, Teichmüller theory (complex-analytic aspects in several variables)
57R30 Foliations in differential topology; geometric theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahlfors, L., On quasiconformal mappings.Journal d’Analyse Math., (1954), 1–54. · Zbl 0057.06506
[2] Atiyah, M. F., Bott, R. &Gårding, L., Lacuna for hyperbolic differential operators II.Acta Math., 131 (1973), 145–205. · Zbl 0266.35045
[3] Bers, L., Quasiconformal Mappings and Teichmüller’s Theorem inAnalytic functions. R. Nevanlinna et al., eds., Princeton University Press, 1960. · Zbl 0100.28904
[4] Dieudonné, J.,Foundations of Modern Analysis. Academic Press. New York, 1960. · Zbl 0100.04201
[5] Douady, A. &Hubbard, J., On the density of Strebel differentials.Inventiones Math., 30 (1975), 175–179. · Zbl 0371.30017
[6] Earle, C. &Eelis, J., A fibre bundle description of Teichmüller theory.J. Differential Geometry. 3 (1969), 19–45. · Zbl 0185.32901
[7] Epstein, D., Curves on 2-manifolds and isotopies.Acta Math., 115 (1966), 83–107. · Zbl 0136.44605
[8] Godement, R.,Topologie Algebrique et Theorie des Faisceaux, Paris, 1958.
[9] Greenberg, M.,Lectures on Algebraic Topology. W. A. Benjamin, Reading, Mass. (1966). · Zbl 0163.27302
[10] Gunning, R.,Lectures on Riemann Surfaces. Princeton University Press, (1966). · Zbl 0175.36801
[11] Hubbard, J., Sur les sections analytiques de la courbo universelle de Teichmüller.Mem. Amer. Math. Soc., 166 (1976). · Zbl 0318.32020
[12] Hubbard, J. &Masur, H., On the existence and uniqueness of Strebel differentials.Bull. Amer. Math. Soc., 82 (1976), 77–79. · Zbl 0328.32015
[13] Jenkins, J. A., On the existence of certain general extremal metrics.Ann. of Math., 66 (1957), 440–453. · Zbl 0082.06301
[14] Kerckhoff, S., The Asymptotic Geometry of Teichmüller Space, Thesis, Princeton University, 1978.
[15] Strebel, K., Über quadratische differentiale mit geschlossen trajectorien and extremale quasikonforme abbildungen. InFestband zum 70. Geburstag von Rolf Nevanlinna, Springer-Verlag, Berlin, 1966. · Zbl 0156.09002
[16] Strebel, K., On quadratic differentials and extremal quasiconformal mappings. Lecture Notes, University of Minnesota, 1967. · Zbl 0158.32402
[17] Thurston, W., On the geometry and dynamics of diffeomorphisms of surfaces. Preprint. · Zbl 0674.57008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.